# SDR VNAA20240619013

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2 EAS) BTW STA. FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.  INTERCOSTALS (2 EAS) BTW STA. FS= 349 TO FS= 364 NEAR STGR 27 WERE EVALUATED OUT OF 
LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
